EXACTECH, INC. TIBIAL INSERT FB SZ 1 RT 6MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
350-22-01 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Failure of Implant (1924); Scar Tissue (2060)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 5811135 350-02-01 - talar implant sz 1 rt.5969045 350-10-02 - ankle sz 2 locking clip.6107919 350-12-02 - tibial plate fb sz 2 rt.H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
Event or Problem Description
As reported via legal documentation, a patient had a right ankle replacement procedure on (b)(6) 2019 and then was revised on (b)(6) 2024.The patient required revision surgery for issues including but not limited to polyethylene prosthesis wear.The mostly likely cause for the revision reported due to prosthesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.The product associated with the reported event is within the scope of recall z-0024-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".